... lower areas. Went to the doctor. She said stop taking the Bactrim and it should be fine. And she gave me different medication for the flu and 7 days of yeast meds.And Zantac . So it is almost 3 weeks since came off the Bactrim and I still have Acid re flux burning and it burns when I go to the bathroom. Is there anything else I can do. If only time will heal all this then I just need to know that. I glad to hear I am not the only one going through this
Bactrim can cause a problem with blistering and peeling. Be sure to not take it again. Has the dr seen you? You may need an exam since you're still having all this burning going on.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2013 • 3 answers
Updated 30 Nov 2013 • 2 answers
Updated 16 Jan 2015 • 1 answer
Just had hand foot and mouth and now there is excessive peeling, but it has been over 7 days. Help??
Updated 16 Oct 2014 • 1 answer
Posted 14 days ago • 0 answers